# SDR CKSA96100

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND INTERCOSTAL AT FS 1020 CORRODED BELOW NUTPLATES AT STRINGER 33R.  REMOVED AND REPLACED INTERCOSTAL AT FS 1020 IAW DC8 SRM 53-2-0, AND 51-1-21.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  TASK NR 80645, CORROSION CARD NR 5590-0551.
